MathSciNet Relay Station
MathSciNet bibliographic data
MR1758587 (2001e:37057) 37F25 (37F10 37F50)
Sørensen, Dan Erik Krarup Infinitely renormalizable quadratic polynomials, with non-locally connected Julia set. J. Geom. Anal. 10 (2000), no. 1, 169–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement